| Model Number |
15 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.Device not returned to manufacturer.
Event or Problem Description
The customer contacted stryker to report their device would not recognize the defibrillation electrodes when connected to a patient.In this state the device would not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
The device was not turned to stryker therefore the reported issue was not able to be verified or duplicated and a root cause for the reported issue could not be determined.The customer was advised to replace the defibrillation electrodes before putting the unit back into service.H3 other text : device not returned to manufacturer.
Event or Problem Description